# SDR ASAA2021040534518

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 48,912 hours, 14,749 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE TOTAL FUEL QUANTITY AND FUEL FLOWS APPREARED NORMAL, RIGHT FUEL QUANTITY SLOWLY PROGRESSED TO READ 600 POUNDS LOWER THAN LEFT TANK. AS CENTER TANK QUANTITY WAS EXHAUSTED TANKS READ 8.59/0.00/7.92. FUEL WAS THEN BALANCED WITH NO SUBSEQUENT ISSUES. GROUNDED - YES. BITE CHECK FQIS OKAY, NO FAULTS LOGGED REF B737-800 FIM 28-41 TASK 801. FQIS TO FUEL STICK COMPARISON. CHECK WAS OKAY REF B737-800 AMM 28-41-00-720-801. FUEL CROSSFEED VALVE FUNCTIONAL CHECK OKAY REF AMM 28-22-00-730-802. OKAY FOR SERVICE.
